Vol. 296, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Zeta integrals for GSp(4) via Bessel models

Ralf Schmidt and Long Tran

Vol. 296 (2018), No. 2, 437–480

We give a revised treatment of Piatetski-Shapiro’s theory of zeta integrals and L-factors for irreducible, admissible representations of GSp(4,F) via Bessel models. We explicitly calculate the local L-factors in the nonsplit case for all representations. In particular, we introduce the new concept of Jacquet–Waldspurger modules which play a crucial role in our calculations.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

L-factors, GSp(4), Bessel models, Jacquet–Waldspurger modules
Mathematical Subject Classification 2010
Primary: 11F70
Received: 22 February 2017
Revised: 25 January 2018
Accepted: 18 March 2018
Published: 16 July 2018
Ralf Schmidt
Department of Mathematics
University of Oklahoma
Norman, OK 73019-3103
United States
Long Tran
Department of Mathematics
University of Oklahoma
Norman, OK 73019-3103
United States